CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Optimal lower bound for the first eigenvalue of fourth order measure differential equation 期刊论文
Boundary Value Problems, 2018, 卷号: 2018, 期号: 1
Authors:  Lijuan,Zhou;  Gang,Meng
Favorite  |  View/Download:8/0  |  Submit date:2019/01/07
Eigenvalue  Fourth order equation  Minimization problem  Optimal lower bound  
Strong convergence and bounded perturbation resilience of a modified proximal gradient algorithm 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  Guo,Yanni;  Cui,Wei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Strong convergence  Bounded perturbation resilience  Modified proximal gradient algorithm  Viscosity approximation  Convex minimization problem  
Modulus-based iterative methods for constrained Tikhonov regularization 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 1-13
Authors:  Bai, Zhong-Zhi;  Buccini, Alessandro;  Hayami, Ken;  Reichel, Lothar;  Yin, Jun-Feng;  Zheng, Ning
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Discrete ill-posed problem  Regularization method  Constrained minimization  
Accelerated Mann and CQ algorithms for finding a fixed point of a nonexpansive mapping 期刊论文
Fixed Point Theory and Applications, 2015, 卷号: 2015, 期号: 1
Authors:  Dong,Qiao-Li;  Yuan,Han-bo
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonexpansive mapping  convex minimization problem  Picard algorithm  Mann algorithm  CQ algorithm  conjugate gradient method  steepest descent method  
ON THE ANALYSIS OF THE DISCRETIZED KOHN-SHAM DENSITY FUNCTIONAL THEORY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2015, 卷号: 53, 期号: 4, 页码: 1758-1785
Authors:  Liu, Xin;  Wen, Zaiwen;  Wang, Xiao;  Ulbrich, Michael;  Yuan, Yaxiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Kohn-Sham total energy minimization  Kohn-Sham equation  self-consistent field iteration  nonlinear eigenvalue problem  
A cut-peak function method for global optimization 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 230, 期号: 1, 页码: 135-142
Authors:  Wang, Yuncheng;  Fang, Weiwu;  Wu, Tianjiao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Global optimization  Cut-peak function  Box constrained minimization problem  Smoothing technique  
Stochastic R-0 matrix linear complementarity problems 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2007, 卷号: 18, 期号: 2, 页码: 482-506
Authors:  Fang, Haitao;  Chen, Xiaojun;  Fukushima, Masao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic linear complementarity problem  R-0 matrix  expected residual minimization  
A globally derivative-free descent method for nonlinear complementarity problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2000, 卷号: 18, 期号: 3, 页码: 251-264
Authors:  Qi, HD;  Zhang, YZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
complementarity problem  NCP-function  unconstrained minimization method  derivative-free descent method